Euler characteristic Galerkin scheme with recovery
ESAIM: Modélisation mathématique et analyse numérique, Volume 27 (1993) no. 7, pp. 863-894.
@article{M2AN_1993__27_7_863_0,
     author = {Lin, P. and Morton, K. W. and S\"uli, E.},
     title = {Euler characteristic {Galerkin} scheme with recovery},
     journal = {ESAIM: Mod\'elisation math\'ematique et analyse num\'erique},
     pages = {863--894},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {27},
     number = {7},
     year = {1993},
     mrnumber = {1249456},
     zbl = {0798.65090},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1993__27_7_863_0/}
}
TY  - JOUR
AU  - Lin, P.
AU  - Morton, K. W.
AU  - Süli, E.
TI  - Euler characteristic Galerkin scheme with recovery
JO  - ESAIM: Modélisation mathématique et analyse numérique
PY  - 1993
SP  - 863
EP  - 894
VL  - 27
IS  - 7
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://www.numdam.org/item/M2AN_1993__27_7_863_0/
LA  - en
ID  - M2AN_1993__27_7_863_0
ER  - 
%0 Journal Article
%A Lin, P.
%A Morton, K. W.
%A Süli, E.
%T Euler characteristic Galerkin scheme with recovery
%J ESAIM: Modélisation mathématique et analyse numérique
%D 1993
%P 863-894
%V 27
%N 7
%I AFCET - Gauthier-Villars
%C Paris
%U http://www.numdam.org/item/M2AN_1993__27_7_863_0/
%G en
%F M2AN_1993__27_7_863_0
Lin, P.; Morton, K. W.; Süli, E. Euler characteristic Galerkin scheme with recovery. ESAIM: Modélisation mathématique et analyse numérique, Volume 27 (1993) no. 7, pp. 863-894. http://www.numdam.org/item/M2AN_1993__27_7_863_0/

[1] Y. Brenier, 1984, Average multivalued solutions for scalar conservation laws, SIAM J. Numer. Anal., 21, 1013-1037. | MR | Zbl

[2] P. N. Childs, K. W. Morton, 1990, Characteristic Galerkin methods for scalar conservation laws in one dimension, SIAM J. Numer. Anal., 27, 553-594. | MR | Zbl

[3] R. Courant, E. Isaacson and M. Rees, 1954 On the solution of non-linear hyperbolic differential equations by finite differences, Comm. Pure Appl. Math., 5, 243-264. | MR | Zbl

[4] B. Engquist and S. Osher, 1981, One-sided difference approximations for nonlinear conservation laws, Mathematics of Camputation, 36, 321-352. | MR | Zbl

[5] S. K. Godunov, 1959, Finite - difference method for numerical computation of discontinuous solutions of the equations of gas dynamics, Mat. SB. (N.S.), 7, 271-290. | MR

[6] J. B. Goodman and R. J. Leveque, 1988, A geometrie approach to high resolution TVD schemes, SIAM J. Numer. Anal, 25, 268-284. | MR | Zbl

[7] P. Lesaint, 1977, Numerical solution of the equation of continuity. In J. J. H. Miller, éd., Topics in Numerical Analysis III, Academie Press, 199-222. | MR | Zbl

[8] K. W. Morton, P. K. Sweby, 1987, A comparison of flux-limited difference scheme and characteristic Galerkin methods for shock modelling, J. Comput, Phys., 73, 203-230. | Zbl

[9] K. W. Morton, 1983, Characteristic Galerkin methods for hyperbolicproblems, in Proc. on Numerical Methods in Fluid Mechanics, Gesellsehaft für Angewandte Mathematik und Machanik, Rome, M. Pandolfi and R. Riva, eds.,Vieweg, Wiesbaden, 243-250. | Zbl

[10] K. W. Morton, 1985, Generalized Galerkin methods for hyperbolic problems, Comput. Methods Appl, Mech. Engrg., 52, 847-871. | MR | Zbl

[11] K. W. Morton, 1982, Shock capturing, fitting and recovery. In E. Krause, editor, Proceedings of the Eighth International Conference on Numerical Methods in Fluid Dynamics, Lecture Notes in Physics, Vol. 170, 77-93, Springer-Verlag.

[12] K. W. Morton and A. Stokes, 1982, Generalised Galerkin methods for hyperbolic problems, in Proc. Conf. Mathematics of Finite Elements and Applications IV, J. R. Whiteman, éd., Academie Press, 421-431. | MR | Zbl

[13] I. Natanson, 1955, Theory of Functions of a Real Variable, Vol. 1. Ungar, New York. | MR | Zbl

[14] S. Osher and S. Chakravarthy, 1984, High resolution schemes and the entropy condition, SIAM J. Numer. Anal., 21, 955-984. | MR | Zbl

[15] P. L. Roe, 1981, Numerical algorithms for the linear wave equation, Royal Aircraft Establishment Technical Report 81047.

[16] J. Smoller, 1983, Shock Waves and Reaction-Diffusion Equations, Springer-Verlag, New York. | MR | Zbl

[17] P. K. Sweby, 1984, High resolution schemes using flux limiters for hyperbolic conservation laws, SIAM J. Numer. Anal., 21, 995-1011. | MR | Zbl

[18] B. Van Leer, 1979, Towards the ultimate conservative difference scheme, V. A second order sequel to Godunov's method, J. Comp. Phys., 32, 101-136. | Zbl

[19] A. Volpert, 1967, The spaces BV and quasilinear equations, Mat. Sb., 73, 255-302 ; English transl. in Math. USSR. Sb., 2, 225-267. | MR | Zbl